Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Swollen painful throat, back ache and headache. Medication?


I am a 17 year old female. This is my third day of having an extremely swollen and painful throat, my back aches very much, I've been experiencing severe headaches also. I can not seem to sleep at night, but yesterday when i ate hot soup I started to hack up mucus, my nose is also a little stuffy. Please help, I am in a foreign country and don't prefer trying to figure out how to get to a doctor!
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
take care of diet do not take hot or sour or spicy can take normal temperature soft bland diet.
Start with antibiotics
Tab. Amoxicillin +Clavulinic acid 625 mg three times a day
Take multivitamin
Take fresh curd
Tab. paracetamol 500 mg three times a day
tab. Pantoprazole 40 mg once daily
Betadine gargle 2 tsf in half glass of water for gargle three times a day
Tab. mucinac 600 mg once daily
for five days back after that.
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor